# SDR SWIA200413106

- Difficulty date: March 30, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 60 hours, 44 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED MSG ON EICAS.  RIGGED FLAPS IAW MM 27-52-00-802-A01, TR 27-0190.
